# SDR DALA13042520923

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 65,785 hours, 50,661 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE EMERGENCY ESCAPE PATH TAILCONE RELEASE ALIGNMENT PIN BULKHEAD SKIN WAS CRACKED. THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYS AND COULD HAVE AN ADVERSE AFFECT ON THE EVACUATION ROUTE IF IT PREVENTED PROPER DEPLOYMENT OF THE TAILCONE. THIS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE PIN AND DAMAGE WAS R & R IAW ER/A 483847-14MA. THE RII WAS SATISFACTORY.
